MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7 CORTEX SCREW SLF-TPNG T8 SD REC 14; PLATE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7 CORTEX SCREW SLF-TPNG T8 SD REC 14; PLATE,FIXATION,BONE
Model Number 202.874
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Muscle/Tendon Damage (4532)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Patent identifier: (b)(6).Additional product code: hwc.Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed, no conclusion could be drawn at the time of filing this report.The product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, the surgeon was removing 2.4mm va-lcp two-column volar distal radius plate because the patient had tendon irritation.Everything was removed successfully.There is no surgical delay.Procedure outcome is unknown.No patient consequence.This complaint involves ten (10) devices.This report is for (1) 2.7 cortex screw slf-tpng t8 sd rec 14.This report is 2 of 10 (b)(4).

Brand Name
2.7 CORTEX SCREW SLF-TPNG T8 SD REC 14
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11842151
Report Number2939274-2021-02401
Device Sequence Number4016931
Product Code HRS
UDI-Device Identifier10886982145062
UDI-Public(01)10886982145062
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K113364
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number202.874
Device Catalogue Number202.874
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/21/2021
Initial Report FDA Received Date05/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2.4 VA 2-CLMN VLR DRP 7H HD/2H SFT/LFT; 2.4MM VA LOCKING SCREW SDDRIVE 14MM; 2.4MM VA LOCKING SCREW SDDRIVE 18MM; 2.4MM VA LOCKING SCREW SDDRIVE 18MM; 2.4MM VA LOCKING SCREW SDDRIVE 18MM; 2.4MM VA LOCKING SCREW SDDRIVE 20MM; 2.4MM VA LOCKING SCREW SDDRIVE 20MM; 2.4MM VA LOCKING SCREW SDDRIVE 20MM; 2.4MM VA LOCKING SCREW SDDRIVE 20MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR